# SDR ASAA2021060435034

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 27,059 hours, 8,626 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Anti-Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAI AMBER INDICATION AFTER TAKEOFF. FOLLOWED QRH PROCEDURE. COWL VALVE OPEN LIGHT NOT CONTINUOUS. GROUNDED - YES. WHILE REVERSING MEL PROCEDURES FOUND CANNON PLUG FOR #2 ENGINE TAI LOOSE SECURED CANNON PLUG AND UNLOCKED TAI VALVE PER B737-900 AMM 30-00-00. ACCOMPLISHED TAI TEST REF AMM 30-21-11 PASSED ALL TESTS NUMEROUS TIMES WITH NO DEFECTS NOTED. C/N 04044461 REMOVED SEAMC ROBERT NOTIFIED. MEL REMOVED.
